# SDR MASA2008101800737

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 23,545 hours, 19,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7301 IAD-ROC.  EMERGENCY FLOOR PATH LIGHTING INOPERATIVE AT ROW 2.  MAINTENANCE REPLACED LIGHT STRIP.
